advertisement
Question
Posted by: vuyiseka | 2004/11/05

spot remover

hi
im 21yrs and i've got a problem. i've got black spots on my face which i believe they are coursed by acne, i've tried a lot products, skinfree, procutan & benzac ac 5 gel, differein gel and many. but nothing seems to help, so could you please advice on what to use to fade these spots away, sometimes i get so frustrated when nothing seems to help. please i need your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

V,

If nothing helps the best would be to speak to a dermatologist. What I would suggest is a good vitamin E cream used over an extended period of time. I also spoke to an cosmetic "expert" - She advised a mild retinol treatment or an oil-free moisturizer with an alpha/beta hydroxy acid in it. A strong sunscreen is also furthermore recommend, and it’s very important to stay out of the sun. The sun may make those spots reappear and get darker.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement